# SDR 9518863247

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sw
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - DURING APPROACH, AFTER THE LANDING GEAR WAS EXTENDED RECEIVED L/G DOORS NOT CLOSED MESSAGE.  THE LEFT MAIN LANDING GEAR DOOR INDICATED PARTIALLY OPEN ON ECAM.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND CYCLED LANDING GEAR HANDLE.  ALL INDICATIONS NORMAL AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE CANNON PLUGS ON BOTH MAIN LANDING GEAR DOOR PROXIMITY SWITCHES AND OPERATIONAL CHECK OK.
